Record number :
385347
Title of article :
Adaptation in the presence of a general nonlinear parameterization: an error model approach
Author/Authors :
Ai-Poh Loh، نويسنده , , Annaswamy، نويسنده , , A.M.، نويسنده , , Skantze، نويسنده , , F.P. ، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
19
From page :
1634
To page :
1652
Keywords :
Adaptive control , global stability , min–max algorithm , nonlinear parameterization. , error model
Journal title :
IEEE Transactions on Automatic Control
Serial Year :
1999
Link To Document :
بازگشت